Patient discussion about antidepressant

!!! The questions and answers on this page are written by patients and are not reviewed by health professionals.

Q. My sister is taking antidepressants for her depression.

My sister is taking antidepressants for her depression. Antidepressant causes her severe headache. Her medicines were changed but there is no impact in her headache. This headache is continuous and reduces only after a good sleep. I think she can try with Chinese medicines for her headache? Will it be of any help?
AYes. You can try Chinese Medicines not only for headache but also for depression. Chinese medicine can help cure depression and they will not show any side effects. But headaches can be treated by Chinese medicines. Just meet the doctor and tell him the problem. She will be fine.
http://www.youtube.com/watch?v=GYsN-FiceXA&eurl=http://www.imedix.com/health_community/vGYsN-FiceXA_acupuncture_chinese_medicine?q=depression%20chinese%20medicine&feature=player_embedded

Q. Please suggest me the natural or alternative ways to beat depression without taking any antidepressants?

I suffer from clinical depression yet never tried antidepressants due to the fear of getting addicted to them. Please suggest me the natural or alternative ways to beat depression without taking any antidepressants?
AHi, I felt so when depressed. Later I tried psychotherapists and psychologists and that has really helped me to come out from depression. You need to exercise regularly to keep you fit and healthy. All the best!

Q. I was diagnosed with depression and have taken a whole host of antidepressants.

I’m Mark, 29 years old male. I was diagnosed with depression and have taken a whole host of antidepressants. My eyes are extremely blurry, I’m worrying about that. Does this side effect go away with time, or is it permanent while on medications?
A1Mark, you really need to consult your doctor. I hope you're not relying totally on the Internet for medical advice. Side effects are common with most drugs, and some are more tolerable than others. "Extremely blurry" eyes seems like it could affect your driving, as cbellh47 wrote, but many other things as well.

Sometimes it does take many, many attempts to discover an anti-depressant or a combination of more than one to achieve a better mood balance. We're all chemically different and react to drugs differently. There's many options and I had to endure years of experimentation before I was satisfied, but I now have the rest of my life to appreciate what I went through.

I also used the help of different doctors and psychiatrists, as well as self-learning. If your doctor doesn't seem to be beneficial, consider asking him/her to recommend a specialist. New treatments come to light regularly and not all docotrs are wise to them.

Just yesterday (01.20.09) a new, control
A2If you've got blurrly vision becuase of a medication, you need to go see that doctor who prescribed it, and see if there is another medication that won't have side effects for you. I know everyone is different.

Welbutrin made me itch all over and the doctor changed me to something else.

The trouble with depression medication, is that its not so wise to decide by yourself to stop taking it. That's well documented.

With blurry vision, that could be unsafe for driving and can affect your work and daily activity. There are alternative medications. The side effects for one patient may not be there for others.

You can look up side effects of your particular medication on the internet right now. You might be able to find out more helpful info.
Maybe your dosage is not right?? That's doctor stuff... Go see your doctor ASAP.




A3Hi Mark, do not worry. It is a common side effect of the antidepressant drugs. In some people the blurred vision will go away; in others it does not appear to disappear with time. So I would suggest you set up an appointment with your physician and talk to him about this.
This content is provided by iMedix and is subject to iMedix Terms. The Questions and Answers are not endorsed or recommended and are made available by patients, not doctors.